# SDR TRBA201123106

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 21,592 hours, 25,835 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 PROPELLER HAD AN UNCOMMANDED FEATHER AFTER LEAVING GATE, CL IN AUTO POS.  ALL INDICATIONS NORMAL OTHER THAN FEATHER.  R & R NR 2 ENG AFU IAW MM 72-01-10.  OPS CK SATISFACTORY.
